[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
October 2004

Analysis of Risk Factors in Psoriatic Patients With Methotrexate-Induced Increases in Transaminase Levels

Arch Dermatol. 2004;140(10):1289-1290. doi:10.1001/archderm.140.10.1289

During a randomized controlled trial comparing methotrexate with cyclosporine in the treatment of moderate-to-severe psoriasis, an unexpectedly high number of patients (12/43) had to discontinue methotrexate treatment because of increases in transaminase levels.1 We explored whether these increases were associated with the sex or age of the patients, preexistence of steatosis hepatis, and amount of alcohol consumption (Table).

First Page Preview View Large
First page PDF preview
First page PDF preview
×